zbMATH — the first resource for mathematics

Existence, uniqueness and stability of mild solutions for time-dependent stochastic evolution equations with Poisson jumps and infinite delay. (English) Zbl 1241.34089
A semilinear stochastic evolution equation driven by a Poisson random measure and a Brownian motion is considered, wherein the nonlinearity in drift and the diffusion matrix depend on the entire past trajectory. Under a condition weaker than Lipschitz, existence, uniqueness and mean square stability in initial data are established for the mild solution. An example of a stochastic nonlinear evolution equation is also given.

34K50 Stochastic functional-differential equations
60H30 Applications of stochastic analysis (to PDEs, etc.)
34K30 Functional-differential equations in abstract spaces
34K20 Stability theory of functional-differential equations
Full Text: DOI
[1] Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimension. Cambridge University Press, Cambridge (1992) · Zbl 0761.60052
[2] Ren, Y., Sun, D.: Second-order neutral impulsive stochastic differential equations with delay. J. Math. Phys. 50, 102709 (2009) · Zbl 1236.60057
[3] Wang, F., Zhang, T.: Gradient estimates for stochastic evolution equations with non-Lipschitz coefficients. J. Math. Anal. Appl. 365, 1–11 (2010) · Zbl 1185.60065 · doi:10.1016/j.jmaa.2009.09.008
[4] Cont, R., Tankov, P.: Financial Modelling with Jump Processes. Financial Mathematics Series. Chapman and Hall/CRC, Boca Raton (2004) · Zbl 1052.91043
[5] Albeverio, S., Mandrekar, V., Rüdiger, B.: Existence of mild solutions for stochastic differential equations and semilinear equations with non-Gaussian Lévy noise. Stoch. Process. Appl. 119, 835–863 (2009) · Zbl 1168.60014 · doi:10.1016/j.spa.2008.03.006
[6] Knoche, C.: Mild solutions of SPDEs driven by Poisson noise in infinite dimension and their dependence on initial conditions. Thesis, Bielefeld University (2005) · Zbl 1213.60009
[7] Luo, J., Taniguchi, T.: The existence and uniqueness for non-Lipschitz stochastic neutral delay evolution equations driven by Poisson jumps. Stoch. Dyn. 9, 135–152 (2009) · Zbl 1167.60336 · doi:10.1142/S0219493709002592
[8] Taniguchi, T., Luo, J.: The existence and asymptotic behaviour of mild solutions to stochastic evolution equations with infinite delays driven by Poisson jumps. Stoch. Dyn. 9, 217–229 (2009) · Zbl 1181.60102 · doi:10.1142/S0219493709002646
[9] Ren, Y., Lu, S., Xia, N.: Remarks on the existence and uniqueness of the solutions to stochastic functional differential equations with infinite delay. J. Comput. Appl. Math. 220, 364–372 (2008) · Zbl 1152.34388 · doi:10.1016/j.cam.2007.08.022
[10] Ren, Y., Xia, N.: Existence, uniqueness and stability of the solutions to neutral stochastic functional differential equations with infinite delay. Appl. Math. Comput. 210, 72–79 (2009) · Zbl 1167.34389 · doi:10.1016/j.amc.2008.11.009
[11] Hale, J.K., Kato, J.: Phase spaces for retarded equations with infinite delay. Funkc. Ekvacioj 21, 11–41 (1978) · Zbl 0383.34055
[12] Hino, Y., Murakami, S., Naito, T.: Functional Differential Equations with Infinite Delay. Lecture Notes in Mathematics, vol. 1473. Springer, Berlin (1991) · Zbl 0732.34051
[13] Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer, New York (1983) · Zbl 0516.47023
[14] Fitzgibbon, W.E.: Semilinear functional differential equations in Banach spaces. J. Differ. Equ. 29, 1–14 (1978) · Zbl 0392.34041 · doi:10.1016/0022-0396(78)90037-2
[15] Bihari, I.: A generalization of a lemma of Bellman and its application to uniqueness problem of differential equations. Acta Math. Acad. Sci. Hung. 7, 71–94 (1956) · Zbl 0070.08201 · doi:10.1007/BF02022967
[16] Qin, Y., Xia, N., Gao, H.: Adapted solutions and continuous dependence for nonlinear stochastic differential equations with terminal condition. Chin. J. Appl. Probab. Stat. 23, 273–284 (2007) · Zbl 1150.60392
[17] Cao, G.: Stochastic differential evolution equations in infinite dimensional space. Thesis, Huazhong University of Science and Technology (2005)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.